Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 38, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 27, 2016, 6:34 AM CDT for Comanche County, Eastland County, Erath County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2016, 6:34 AM CDT (11:34 UTC)
- Expired
- May 27, 2016, 11:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Comanche County, TX, Eastland County, TX, Erath County, TX
The radar
The Dyess AFB radar (KDYX), 84 km from the middle of the area, began a volume at 11:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 11.6 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 301 J/kg
- Mixed-layer CIN
- -307 J/kg
- Mixed-layer LCL
- 1278 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
273
WGUS54 KFWD 271134
FFWFWD
TXC093-133-143-271600-
/O.NEW.KFWD.FF.W.0038.160527T1134Z-160527T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
634 AM CDT FRI MAY 27 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COMANCHE COUNTY IN CENTRAL TEXAS...
EASTLAND COUNTY IN NORTH CENTRAL TEXAS...
ERATH COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1100 AM CDT
* AT 633 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. THIS RAINFALL WILL LEAD TO EXCESSIVE WATER RUNOFF
AND CAUSE FLASH FLOODING. LOW-LYING AREAS ARE MOST VULNERABLE TO
RAPIDLY RISING WATER. SOME LOW-WATER CROSSINGS MAY FLOOD AND BECOME
IMPASSABLE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
STEPHENVILLE...COMANCHE...EASTLAND...CISCO...DUBLIN...RANGER...DE LEON...
GORMAN...RISING STAR...GUSTINE...HUCKABAY...MORGAN MILL AND CARBON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3250 9911 3251 9807 3209 9786 3192 9821
3190 9820 3184 9828 3184 9829 3187 9825
3171 9868 3207 9892 3208 9910 3210 9912
$$
58What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 27, 3:27 AM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, May 27, 3:27 AM CDT, 3 hours 7 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 327 AM CDT FRI MAY 27 2016 .DISCUSSION... Our first wave of showers and thunderstorms has moved east of the I-35 corridor early this morning. This activity continues to weaken as it outruns the stronger upper forcing and its low-level moisture intake becomes interrupted by the thunderstorms located further to the south near the I-10 corridor. A wake low from this MCS has begun to produce wind gusts of 30 to 40 mph in areas behind the precipitation shield, and would expect this trend to continue through the next couple hours. The next wave of convection has taken shape to our west and has already moved into our western counties from Jacksboro to Cisco as of 3am. These storms are being fueled by the low-level jet and associated intense moisture transport underneath a plume of steep lapse rates aloft. Much like the first wave, this second MCS will have essentially unlimited moisture to feed on as it moves eastward and affects a large portion of North and Central Texas this morning. Despite previous convection, a favorable environment for convection remains in place across the region with MUCAPE of 2000-3000 J/kg still in place. A capping inversion is in place and this system is primarily elevated, but getting a good handle on the strength of the cap has been a challenge. Some areas may manage to see strong wind gusts from embedded bowing segments this morning if any of the more intense winds are able to make it down to the surface. DYX radar was showing some 40 to 50 kt winds in the lowest 2500 ft as the line passed through the RDA location, but reported gusts at the surface have been considerably less. Otherwise, some small hail will will be possible with the most intense updrafts. Overall, the severe threat with this morning's MCS seems quite low at this time. This system should affect the I-35 corridor for the morning commute, between 5 and 8am, and will impact our eastern areas through mid-morning. Flooding continues to be the primary concern this morning as the aforementioned moisture transport has resulted in PW values of 1.6-1.9in across the area which are around +2SD above normal. All thunderstorms will continue to be efficient rainfall producers and flash flooding is likely wherever cell training occurs. Do not plan to expand the Flash Flood Watch at this time with the highest flood threat still expected to be primarily across Central TX, although isolated flooding issues are possible outside of the Watch today. After our morning MCS rolls through some clearing may occur by late morning or early afternoon. With the main trough axis still positioned to our west, there should still be some large-scale ascent over our region. The dynamic lift from the approaching shortwave will probably need to contend with residual subsidence from our morning complex, which may act to inhibit the amount of lift in our area later today. In the wake of this morning's MCS, skies may go broken to scattered or even mostly sunny in a few spots by late morning or early afternoon. Would expect daytime heating to be sufficient to allow the atmosphere to recover and become increasingly unstable again by early this afternoon. Redevelopment of isolated to scattered thunderstorms will be possible essentially area-wide, especially during peak heating today. If they are able to develop, buoyancy and shear will be sufficient for some strong to severe storms which would pose a wind, hail, and tornado threat. The shortwave should depart the area this evening and any remaining activity should taper off from west to east by tonight. While large-scale subsidence due to upper ridging should dominate the region on Saturday, ample instability from continued gulf moisture transport combined with daytime heating with clearing skies will still be of concern. Coarser models have been depicting a weakness aloft across southern/Central TX on Saturday afternoon which may allow some storms to develop across parts of our Central TX counties at a minimum. Have maintained low PoPs with very little coverage expected from any activity on Saturday. Slight chances for thunderstorms will continue on Sunday as weak ridging aloft is replaced by broad troughiness over the western CONUS, but this should not be enough to completely ruin any outdoor holiday weekend plans. Greater rain chances return to the forecast on Monday, Memorial Day, as a deeper trough nears the area and an upper jet noses into the region. Some guidance has been persistently developing an MCS in the TX Panhandle on Sunday evening and rolling it through our area Sunday night and Monday morning. This seems like a reasonable solution, but we'll have to see how the hi-res guidance handles the evolution once this is within the forecast time range. A slow-evolving weather pattern for the rest of next week means that there will be chances for showers and storms every single day with a cloudy and rainy start to the month of June. Extended guidance continues to show a weak front entering TX around midweek and then stalling this feature through Central TX. This would only act to increase our rain chances through the end of the week should this solution materialize. It is still far into the forecast to assess severe weather potential, but limited shear may act to preclude a widespread severe weather threat, especially towards the end of the week. -Stalley && .AVIATION... /ISSUED 1222 AM CDT FRI MAY 27 2016/ Widespread convective weather extends from Kansas to Central Texas in association with the impressive looking upper trough over CO/NM. The line of storms which raked the Dallas-Fort Worth area has weakened. However, good lift associated with the upper trough continues to overspread the area in waves, an we continue to see training thunderstorms between the DFW and Waco areas. The latest TAF set will include a TEMPO for ts at KACT through 09z to account for the southward shifting line of storms. Thunder in the Metroplex should cease in another hour or two. The HRRR advertises another round of convection prior to sunrise as the next impulse rotates across the region. This is certainly possible as we are seeing additional thunderstorms develop over west-central TX. Chances are that this activity would remain more isolated in nature due to the atmosphere being so worked over from this evening's storms. Other guidance such as the Texas Tech WRF are indicating that tonight's activity will shift east of the region by sunrise, and that additional storms will be possible again by Friday afternoon as the trough shifts into the Plains. We will also have peak heating going for us at this time, so another VCTS has been added to all areas for Friday afternoon. These storms should move east of the area around midnight tomorrow night as the upper trough axis shifts east of the Plains. 30 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 83 71 88 71 85 / 80 30 20 20 20 Waco 85 71 88 70 85 / 70 30 20 30 20 Paris 79 68 86 69 85 / 70 40 30 10 20 Denton 82 68 87 68 84 / 70 30 20 20 20 McKinney 80 69 87 69 85 / 80 30 20 20 20 Dallas 83 72 89 72 87 / 80 30 20 20 20 Terrell 81 70 88 70 85 / 80 30 20 20 20 Corsicana 83 71 88 70 85 / 80 30 30 20 20 Temple 85 70 87 70 83 / 60 30 30 30 20 Mineral Wells 85 67 88 69 84 / 50 20 10 20 20 && .FWD Watches/Warnings/Advisories... Flash Flood Watch through this afternoon for TXZ135-142>148- 156>162-174-175. &&
Hazardous weather outlook, May 27, 4:25 AM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 425 AM CDT FRI MAY 27 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-280930- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 425 AM CDT FRI MAY 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A LINE OF THUNDERSTORMS WILL TRACK ACROSS NORTH AND CENTRAL TEXAS THIS MORNING. DAMAGING WINDS ARE THE PRIMARY HAZARD...BUT SMALL HAIL WILL BE POSSIBLE WITH STRONGER CELLS IN THE LINE. IN ADDITION...EXCESSIVE HEAVY RAIN MAY LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MOST OF CENTRAL TEXAS THROUGH THIS EVENING. ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORMS MAY REDEVELOP THIS AFTERNOON ANYWHERE ACROSS NORTH AND CENTRAL TEXAS. IF STORMS ARE ABLE TO FORM THIS AFTERNOON...INSTABILITY AND WIND SHEAR WILL BE SUFFICIENT FOR SOME STRONG TO SEVERE STORMS CAPABLE OF DAMAGING WINDS AND HAIL...AS WELL AS A LOW TORNADO THREAT. ADDITIONAL HEAVY RAIN DURING THIS TIME MAY LEAD TO LOCALIZED FLOODING. THUNDERSTORMS WILL DECREASE FROM WEST TO EAST BY FRIDAY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SLIGHT THUNDERSTORM CHANCES WILL LINGER ON SATURDAY AND SUNDAY...AND THE UNSETTLED WEATHER PATTERN WILL CONTINUE INTO NEXT WEEK. THERE WILL BE A CHANCE OF THUNDERSTORMS MONDAY THROUGH THURSDAY...WITH THE HIGHEST CHANCES ON MONDAY AND WEDNESDAY AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED DUE TO THE LINE OF THUNDERSTORMS THIS MORNING AND FOR ANY ADDITIONAL THUNDERSTORMS THIS AFTERNOON AND EVENING. STALLEY
In the hours before
Local storm report, May 27, 1:17 AM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
117 AM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM FLASH FLOOD CLIFTON 31.78N 97.58W
05/27/2016 BOSQUE TX EMERGENCY MNGR
SEVERAL ROADS BETWEEN CLIFTON AND MERIDIAN DUE TO HIGH
WATER.Local storm report, May 27, 1:20 AM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
120 AM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM FLASH FLOOD CRANFILLS GAP 31.77N 97.83W
05/27/2016 BOSQUE TX EMERGENCY MNGR
EVERY COUNTY ROAD THAT CROSSES MERIDIAN...BEE AND NIELS
CREEKS ARE CLOSED AT THOSE CROSSINGSSpecial weather statement, May 27, 2:21 AM CDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 AM CDT FRI MAY 27 2016
TXZ129-270815-
EASTLAND TX-
221 AM CDT FRI MAY 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTLAND COUNTY UNTIL 315 AM
CDT...
AT 220 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BAIRD...MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EASTLAND...CISCO...RANGER...GORMAN...RISING STAR AND CARBON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3251 9911 3251 9847 3230 9848 3208 9893
3208 9912
TIME...MOT...LOC 0720Z 265DEG 41KT 3238 9930
30Special weather statement, May 27, 3:10 AM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
310 AM CDT FRI MAY 27 2016
TXZ129-130-141-270900-
COMANCHE TX-EASTLAND TX-ERATH TX-
310 AM CDT FRI MAY 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COMANCHE...
NORTHEASTERN EASTLAND AND NORTHWESTERN ERATH COUNTIES UNTIL 400 AM
CDT...
AT 310 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RANGER...MOVING EAST AT 50 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STEPHENVILLE...RANGER...GORMAN...MORGAN MILL AND HUCKABAY.
LAT...LON 3249 9875 3251 9818 3251 9807 3245 9804
3218 9803 3218 9876
TIME...MOT...LOC 0810Z 267DEG 44KT 3241 9865
58Local storm report, May 27, 4:42 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
442 AM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM TSTM WND DMG LIPAN 32.52N 98.05W
05/27/2016 HOOD TX LAW ENFORCEMENT
MULTIPLE TREES DOWN IN LIPANSpecial weather statement, May 27, 5:04 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
504 AM CDT FRI MAY 27 2016
TXZ119-271030-
DALLAS TX-
504 AM CDT FRI MAY 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR DALLAS COUNTY UNTIL 530 AM CDT...
AT 504 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR COPPELL TO NEAR CEDAR HILL. MOVEMENT WAS
EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DALLAS...GARLAND...IRVING...GRAND PRAIRIE...MESQUITE...CARROLLTON...
RICHARDSON...ROWLETT...DESOTO...CEDAR HILL...WYLIE...COPPELL...DUNCANVILLE...
LANCASTER...FARMERS BRANCH...BALCH SPRINGS...UNIVERSITY PARK...SACHSE...
SEAGOVILLE AND ADDISON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3298 9652 3257 9652 3256 9698 3297 9703
3299 9667
TIME...MOT...LOC 1004Z 269DEG 34KT 3299 9704 3257 9700
58The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:19 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 71 min |
| May 26, 7:41 PM CDT | Special Weather Statement | FWD | Eastland | 34 min |
| May 26, 7:45 PM CDT | Tornado Warning | FWD | Eastland, Stephens | 45 min |
| May 26, 7:58 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 62 min |
| May 26, 8:29 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Palo Pinto, Stephens | 61 min |
| May 26, 8:38 PM CDT | Tornado Warning | FWD | Comanche | 37 min |
| May 26, 8:47 PM CDT | Flash Flood Warning | FWD | Comanche, Eastland | 5 hr |
| May 26, 8:58 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 62 min |
| May 26, 9:00 PM CDT | Areal Flood Advisory | FWD | Stephens | 3 hr |
| May 26, 9:11 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 64 min |
| May 26, 9:22 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 53 min |
| May 26, 9:36 PM CDT | Areal Flood Advisory | FWD | Erath, Palo Pinto | 3 hr |
| May 26, 9:39 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker, Somervell | 66 min |
| May 26, 9:47 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 27 min |
| May 26, 9:52 PM CDT | Areal Flood Warning | FWD | Leon, Robertson | 6 hr |
| May 26, 9:58 PM CDT | Special Weather Statement | FWD | Jack | 32 min |
| May 26, 10:16 PM CDT | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 59 min |
| May 26, 10:37 PM CDT | Special Weather Statement | FWD | Bosque, Johnson | 53 min |
| May 26, 10:49 PM CDT | Special Weather Statement | FWD | Mills | 56 min |
| May 26, 10:52 PM CDT | Special Weather Statement | FWD | Dallas | 38 min |
| May 26, 11:06 PM CDT | Special Weather Statement | FWD | Ellis | 24 min |
| May 26, 11:14 PM CDT | Areal Flood Advisory | FWD | Bosque, Hamilton, Hill, Johnson, Mills | 4 hr |
| May 26, 11:24 PM CDT | Special Weather Statement | FWD | Bosque, Hamilton | 36 min |
| May 26, 11:52 PM CDT | Special Weather Statement | FWD | Hill | 38 min |
| May 27, 12:03 AM CDT | Flash Flood Warning | FWD | Bosque, Hamilton, Mills | 3 hr |
| May 27, 12:31 AM CDT | Special Weather Statement | FWD | Hamilton | 29 min |
| May 27, 1:07 AM CDT | Special Weather Statement | FWD | Stephens | 23 min |
| May 27, 1:42 AM CDT | Flash Flood Warning | FWD | Stephens | 4 hr |
| May 27, 1:45 AM CDT | Areal Flood Warning | FWD | Comanche, Eastland | 3 hr |
| May 27, 2:21 AM CDT | Special Weather Statement | FWD | Eastland | 54 min |
| May 27, 3:10 AM CDT | Special Weather Statement | FWD | Erath | 50 min |
| May 27, 3:44 AM CDT | Areal Flood Warning | FWD | Leon, Robertson | 3 hr |
| May 27, 3:47 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 58 min |
| May 27, 4:08 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 67 min |
| May 27, 4:13 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 62 min |
| May 27, 4:56 AM CDT | River Flood Warning | FWD | Denton | 45 hr |
| May 27, 5:04 AM CDT | Special Weather Statement | FWD | Dallas | 26 min |
| May 27, 5:19 AM CDT | River Flood Warning | FWD | Comanche | 12 days |
| May 27, 5:19 AM CDT | River Flood Warning | FWD | Comanche | 40 hr |
| May 27, 5:27 AM CDT | River Flood Warning | FWD | Wise | 17 days |
| May 27, 5:45 AM CDT | Areal Flood Advisory | FWD | Hamilton | 3 hr |
| May 27, 5:51 AM CDT | Flash Flood Warning | FWD | Bosque | 3 hr |
| May 27, 5:55 AM CDT | Areal Flood Advisory | FWD | Comanche, Erath | 3 hr |
| May 27, 5:57 AM CDT | Areal Flood Advisory | FWD | McLennan | 3 hr |
| May 27, 8:36 AM CDT | Areal Flood Advisory | FWD | Hood, Johnson, Somervell | 3 hr |
| May 27, 8:49 AM CDT | River Flood Warning | FWD | Bosque | 18 hr |
| May 27, 9:17 AM CDT | River Flood Warning | FWD | Bosque, McLennan | 17 hr |
| May 27, 9:29 AM CDT | River Flood Warning | FWD | Dallas | 27 days |
| May 27, 9:29 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 29 hr |
| May 27, 9:29 AM CDT | River Flood Warning | FWD | Anderson, Freestone, Leon | 7 days |
| May 27, 9:37 AM CDT | River Flood Warning | FWD | Hamilton | 24 hr |
| May 27, 9:37 AM CDT | River Flood Warning | FWD | Coryell | 31 hr |
| May 27, 10:01 AM CDT | River Flood Warning | FWD | Limestone | 49 hr |
| May 27, 3:54 PM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| May 27, 4:27 PM CDT | River Flood Warning | FWD | Erath, Hamilton | 15 hr |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.